By Topic

Robust Stability of Singularly Perturbed Descriptor Systems With Nonlinear Perturbation

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Lei Zhou ; Coll. of Electron. & Inf., Nantong Univ., Nantong, China ; Guoping Lu

This technical note is concerned with the problem of robust stability of singularly perturbed descriptor systems with nonlinear perturbation. We first use the fixed-point principle to investigate the existence of the solution for the given singularly perturbed system, a linear matrix inequality condition is obtained for the existence and uniqueness of the solution. In addition, a sufficient condition is presented via linear matrix inequality under which the solution exists and is globally exponentially stable simultaneously. The criterion presented in this technical note is independent of the small parameter and the stability bound can be derived efficiently. Finally, the approach is illustrated by two numerical examples.

Published in:

Automatic Control, IEEE Transactions on  (Volume:56 ,  Issue: 4 )